# SDR CA001212014

- Difficulty date: November 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 23,348 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Aft Cargo Door
- Component: Door Prox Sensor, Airbus, A320211
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE AFT CARGO DOOR INDICATED OPEN ON ELECTRONIC CENTRALIZED AIRCRAFT MONITORING.NORMAL PRESSURIZATION AND NO VIBRATION.  ADJUSTED DOOR PROXIMITY SENSOR 34WV, SYSTEM CHECKED NORMAL.
